MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE® CARDIOFORM ASD OCCLUDER; TRANSCATHETER, SEPTAL OCCLUDER

W.L. GORE & ASSOCIATES GORE® CARDIOFORM ASD OCCLUDER; TRANSCATHETER, SEPTAL OCCLUDER
Model Number ASD27A
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pma/510(k) # :p050006.
 
Event or Problem Description
It was reported the physician implanted a 27mm gore® cardioform asd occluder to close an atrial septal defect on (b)(6) 2019.The defect was not balloon sized.Transthoracic echocardiography on (b)(6) 2019 showed the device had embolized to the left pulmonary artery.The embolized device was removed by snare in a transcatheter procedure and a 32mm gore® cardioform asd occluder was implanted.The patient is currently stable and doing well.
 
Additional Manufacturer Narrative
Additional case details: static defect measurement was 10mm; the patient had a deficient aortic rim (>5mm); there was a sufficient posterior rim (no measurements).The gore® cardioform asd occluder instructions for use list embolization as potential clinical and device adverse event.

Brand Name
GORE® CARDIOFORM ASD OCCLUDER
Common Device Name
TRANSCATHETER, SEPTAL OCCLUDER
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9480798
Report Number2017233-2019-01250
Device Sequence Number16489976
Product Code MLV
UDI-Device Identifier00733132636488
UDI-Public00733132636488
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2022
Device Model NumberASD27A
Device Catalogue NumberASD27A
Device Lot Number20858365
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient Weight14